# SDR AALA202309298621

- Difficulty date: September 28, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A320*
- Aircraft serial: 7154
- Aircraft time: 22,038 hours, 8,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT WHILE DISARMING 4L DOOR AFTER FLIGHT , IT DID NOT FEEL RIGHT. MAINTENANCE CLEANED AND LUBRICATED THE 4L DOOR HANDLE MECHANISM. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
